# SDR SWAA2023071777496

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 57,339 hours, 34,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: OVERHEAD BIN BULLNOSE; EMERGENCY LIGHT COVER LOOSE AT SEAT 9C. PASSENGER CABIN: OVERHEAD BIN BULLNOSE EMERGENCY LIGHT COVER LOOSE AT SEAT 9C.<[01] REMOVED AND REPLACED LAMP ASSEMBLY PER AMM 33-51-00
